Antiflu Des is a Mexican antiviral medication used for the treatment of acute and uncomplicated diseases caused by influenza A. Type A influenza infection can be serious and cause widespread outbreaks and disease. Common symptoms of type A infection can be confused with other conditions. While in some milder cases the flu can resolve on its own without significant symptoms, severe cases of type A influenza can be life-threatening.
Antiflu-Des works by fighting discomforts and preventing the viruses from replicating. The medication contains the following active ingredients: amantadine, Clorfenamina, Paracetamol.
Antiflu Des Presentations
Antiflu-Des is found in the following presentations:
- Syrup of 30 mg of Paracetamol / 5 mg of Amantadine Hydrochloride / 0.2 mg of Chlorphenamine, in bottles with 60 ml
- Capsules of 300 mg of Paracetamol / 50 mg of Amantadine Hydrochloride / 3 mg of Chlorphenamine, in boxes of 24 pieces
- Pediatric solution ( pediatric Antiflu des) of 150 mg of Paracetamol / 25 mg of Amantadine Hydrochloride / 1 mg of Chlorphenamine, in bottles with 30 ml
What are the active ingredients in Antiflu Des?
Antiflu-Des has a compound called Amantadine , which effectively fights the virus that frequently causes the flu (Influenza A virus) by preventing its reproduction within the body’s cells. Amantadine is well absorbed through the wall of the digestive tract , since after passing into the blood, it is concentrated in sufficient quantity in the respiratory tract to exert its antiviral action effectively there, which is eliminated through the urine.
It also contains Chlorphenamine Maleate, an antihistamine that is directly absorbed from the digestive tract. It has the ability to reduce runny nose and itching, as well as sneezing, since its action begins at approximately 30 minutes and persists for several hours.
It is absorbed rapidly and almost completely from the digestive tract ; it undergoes a transformation in the liver and is eliminated in the urine. It has the characteristic of not causing gastric irritation.
Dosage and route of administration of Antiflu Des
The recommended dose of Antiflu-Des varies according to age:
Children 3 to 5 years: 1 tablespoon or 5 ml, every 8 hours
Children 6 to 12 years: 1 tablespoon or 10 ml, every 8 hours
Adults and children over 12 years: 1 capsule, every 8 hours
Children 2 to 3 years: 2 drops per kilogram of weight, every 8 hours
What are the side effects of Antiflu-Des?
Antiflu-Des causes side effects in 1 out of every 100 people, some of these effects include:
- Shortness of breath
- Dry mouth,
- Blurred vision
- Difficulty urinating
- Itching, and hives on the skin
Important: these symptoms generally disappear when treatment is stopped, but if they worsen or persist, consult your doctor.
Do not use Antiflu-Des with medications such as:
It should not be administered with any type of alcoholic beverage, as it can cause liver damage. In addition, it can increase the risk of having symptoms of dizziness, vertigo, fainting, among others.
Antiflu Des Safety Information
In general, it should not be used in people with a history of depression, seizures, epilepsy, and other mental disorders , as well as problems with the nervous system.
It is contraindicated for people with kidney and liver disorders , in the same way it should not be administered in patients with glaucoma, high blood pressure, respiratory or liver problems.